Plane problem of the steady-state oscillations of a fluid in the presence of two semiimmersed cylinders
Matematičeskie zametki, Tome 44 (1988) no. 3, pp. 369-377
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1988_44_3_a7,
author = {N. G. Kuznetsov},
title = {Plane problem of the steady-state oscillations of a fluid in the presence of two semiimmersed cylinders},
journal = {Matemati\v{c}eskie zametki},
pages = {369--377},
year = {1988},
volume = {44},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1988_44_3_a7/}
}
TY - JOUR AU - N. G. Kuznetsov TI - Plane problem of the steady-state oscillations of a fluid in the presence of two semiimmersed cylinders JO - Matematičeskie zametki PY - 1988 SP - 369 EP - 377 VL - 44 IS - 3 UR - http://geodesic.mathdoc.fr/item/MZM_1988_44_3_a7/ LA - ru ID - MZM_1988_44_3_a7 ER -
N. G. Kuznetsov. Plane problem of the steady-state oscillations of a fluid in the presence of two semiimmersed cylinders. Matematičeskie zametki, Tome 44 (1988) no. 3, pp. 369-377. http://geodesic.mathdoc.fr/item/MZM_1988_44_3_a7/